Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 307, NWS Jackson, MS

August 4, 2014Franklin County, Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 4, 2014, 4:57 PM CDT for Franklin County, Lincoln County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 4:57 PM CDT (21:57 UTC)
Expired
Aug 4, 2014, 5:45 PM CDT
In force
48 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, MS, Lincoln County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1708 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WUUS54 KJAN 042157
SVRJAN
MSC037-085-042245-
/O.NEW.KJAN.SV.W.0307.140804T2157Z-140804T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT MON AUG 4 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI...
  CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MCCALL CREEK TO CENTER POINT...AND MOVING SOUTHWEST
  AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LITTLE SPRINGS AND NEW HOPE AROUND 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3161 9071 3155 9060 3138 9053 3135 9062
      3135 9079 3161 9089
TIME...MOT...LOC 2157Z 058DEG 5KT 3153 9072 3141 9061

HAIL...<.75IN
WIND...60MPH

$$

CME
3 follow-up statements
306 
WWUS54 KJAN 042215
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT MON AUG 4 2014

MSC085-042225-
/O.CAN.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
LINCOLN MS-
515 PM CDT MON AUG 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3135 9079 3161 9089 3161 9074 3153 9063
      3135 9063
TIME...MOT...LOC 2215Z 057DEG 7KT 3154 9079 3142 9068

$$

MSC037-042245-
/O.CON.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
FRANKLIN MS-
515 PM CDT MON AUG 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 545 PM CDT...

AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW HOPE TO LITTLE SPRINGS...AND MOVING SOUTHWEST AT
10 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW HOPE AROUND 525 PM CDT.
  LITTLE SPRINGS AROUND 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 3135 9079 3161 9089 3161 9074 3153 9063
      3135 9063
TIME...MOT...LOC 2215Z 057DEG 7KT 3154 9079 3142 9068

HAIL...<.75IN
WIND...60MPH

$$

CME
589 
WWUS54 KJAN 042228
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT MON AUG 4 2014

MSC037-042245-
/O.CON.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
FRANKLIN MS-
528 PM CDT MON AUG 4 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FRANKLIN COUNTY UNTIL 545 PM CDT...

AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW HOPE...AND
MOVING SOUTHWEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW HOPE AROUND 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3159 9077 3143 9069 3140 9081 3159 9088
TIME...MOT...LOC 2228Z 058DEG 6KT 3151 9078

HAIL...<.75IN
WIND...60MPH

$$

CME
549 
WWUS54 KJAN 042236
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT MON AUG 4 2014

MSC037-042247-
/O.EXP.KJAN.SV.W.0307.000000T0000Z-140804T2245Z/
FRANKLIN MS-
536 PM CDT MON AUG 4 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY WILL
EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3159 9077 3143 9069 3140 9081 3159 9088
TIME...MOT...LOC 2237Z 058DEG 6KT 3150 9079

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:32 PM CDT, 25 minutes earlier.

Area forecast discussion, Aug 4, 4:32 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
432 PM CDT MON AUG 4 2014

.DISCUSSION...

REMAINDER OF AFTERNOON...

HRRR/LOCAL WRF OUTPUT DISCUSSED THIS MORNING PROVED CORRECT WITH
CONVECTIVE EVOLUTION THIS AFTERNOON AS STORMS HAVE BEEN MOST
CONCENTRATED NEAR THE NATCHEZ TRACE PARKWAY. DRIER AIR SHOWS UP MUCH
BETTER AT THE SURFACE IN THE CUMULUS FIELD MOVING INTO EXTREME
NORTHWEST PORTIONS OF THE ARKLAMISS...BUT MOST OF THE FORECAST AREA
HAS GOTTEN AT LEAST ISOLATED SHOWER/TSTM ACTIVITY. EXPECT STORMS TO
CONTINUE INTO THE EARLY EVENING BEFORE DISSIPATING WITH SUNSET. A FEW
OF THE STORMS WILL CONTINUE TO BE STRONG TO MARGINALLY SEVERE OVER
THE NEXT COUPLE OF HOURS BASED ON LATEST TRENDS.

MID LEVEL HEIGHTS AND ANTICYCLONIC FLOW WILL INCREASE TUESDAY INTO
TUESDAY NIGHT...SO EXPECT DIURNAL CONVECTION COVERAGE TO BE A BIT
MORE LIMITED AND MORE FOCUSED SOUTH OF THE INTERSTATE 20 CORRIDOR
WHERE MOISTURE WILL BE DEEPER MID LEVEL LAPSE RATEST STEEPER. WITH
SURFACE TEMPS LIKELY TO EXCEED 90F...EXPECT FAVORABLE CONDITIONS FOR
A FEW STRONG/SVR STORMS ONCE AGAIN. HIGH TEMPERATURES ARE ON A
GRADUAL INCREASE BUT HAVE MADE SLIGHT CUTS TO MAV MOS WHICH STILL HAS
A WARM BIAS...BUT THE BIAS IS NOT AS MUCH GIVEN RECENT DRIER
CONDITIONS. /EC/

PREVIOUS LONG TERM DISCUSSION...

WEDNESDAY THROUGH NEXT WEEKEND...PERSISTENT UPPER LEVEL TROUGH
HANGING IN THE VICINITY OF THE LOWER MS VALLEY SHOULD BE CLEARED OFF
TO THE EAST BY WEDNESDAY WITH FLAT RIDGING EXTENDING EAST AND
NORTHEAST OUT OF TX AND OLD MEXICO TAKING TEMPORARY HOLD THROUGH AT
LEAST THURSDAY. HOWEVER...BY LATE FRIDAY (AND DEFINITELY BY
SATURDAY)...MODEL CONSENSUS PRETTY HIGH THAT THE RIDGE IN OUR AREA
WILL AGAIN RELENT TO ACTIVE NORTHWEST FLOW...WITH THE POTENTIAL FOR
ANOTHER FROPA ASSOCIATED WITH THE NORTHWEST FLOW REGIME AROUND NEXT
SATURDAY.

CONDITIONS WEDNESDAY THROUGH FRIDAY SHOULD BE TYPICALLY HOT
CONSIDERING THE CALENDER DATE...WITH MANY LOCATIONS PERHAPS
AVERAGING A LITTLE ABOVE NORMAL (WHICH IS RARE FOR THIS SUMMER). BUT
MOISTURE IN THE MID TO LOWER LEVELS OF THE ATMOSPHERE WILL REMAIN
PLENTIFUL AND RIDGING ALOFT NOT SUPPRESSIVE ENOUGH TO KEEP A LID ON
AFTERNOON SHOWERS AND STORMS ALTHOUGH POPS GENERALLY 30 PERCENT OR
LESS. THIS MOISTURE WILL ALSO COMBINE WITH THE MENTIONED HEAT TO
PUSH PEAK HEAT INDICES NEAR OR A LITTLE ABOVE THE CENTURY MARK IN
MANY LOCALES THIS PERIOD. AT THIS POINT WE ARE NOT ANTICIPATING HEAT
ADVISORIES BECOMING NECESSARY. AS FAR AS THE POTENTIAL FOR
POTENTIALLY SEVERE STORMS GOES...IT APPEARS GARDEN VARIETY SUMMER
CONVECTION (I.E..NOT SEVERE) SHOULD BE THE STORY UNTIL PERHAPS LATE
FRIDAY WHEN LAPSE RATES AND SHEAR START SLOWLY INCREASING FROM THE
NORTH AS THE NORTHWEST FLOW REGIME ENCROACHES. FROM LATE FRIDAY AND
THROUGH AT LEAST SATURDAY (AND PERHAPS EVEN LASTING INTO SUNDAY IN
SOUTHERN ZONES) STORM STRENGTH COULD BE AN ISSUE WITH SOME LOCALLY
HEAVY RAINFALL NOT ENTIRELY OUT OF THE QUESTION AS WELL. FOR NOW
WILL HOLD OFF MENTIONING IN THE HWO DUE TO UNCERTAINTY OF IMPACT
REACHING THRESHOLDS FOR WARRANTING MENTION IN THE EXTENDED TIME
RANGE.

LATER IN THE WEEKEND AND POSSIBLY GOING INTO EARLY NEXT WEEK IT
APPEARS AN ACTIVE PATTER MAY CONTINUE IN AT LEAST SOUTHERN ZONES.
MODELS SUGGESTS POTENTIAL FOR THE BOUNDARY COMING IN SATURDAY TO
PERHAPS STALL NORTH OF THE COAST AND SERVE AS A BAROCLINIC ZONE FOR
THUNDERSTORM CLUSTER INITIATION AND TRAVEL FOR A PERIOD OF A FEW
DAYS. TEMPERATURES ACROSS THE BOARD SHOULD COOL OFF SOME BUT
HUMIDITY MAY BE TOUGH TO SHAKE IN SOUTHERN ZONES. STAY TUNED TO
LATER FORECASTS AS WE REFINE DETAILS CONCERNING EARLY NEXT WEEK. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       67  92  71  93 /  24  10  11  22
MERIDIAN      66  94  69  94 /  21  10  11  18
VICKSBURG     67  91  69  93 /  19  10  10  24
HATTIESBURG   70  94  72  94 /  24  19  13  32
NATCHEZ       68  91  71  91 /  24  19  11  34
GREENVILLE    68  92  71  93 /   5   7   9  19
GREENWOOD     65  92  69  94 /   6   7   9  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&
Hazardous weather outlook, Aug 4, 3:14 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT MON AUG 4 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
314 PM CDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Aug 4, 4:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
410 PM CDT MON AUG 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             3 E CLINTON             32.34N 90.28W
08/04/2014  E0.75 INCH       HINDS              MS   PUBLIC

            FELL FOR AROUND 5 MINUTES

&&

DL
Special weather statement, Aug 4, 4:18 PM CDT, 39 minutes before
MSZ042-043-047-048-042150-
WARREN MS-MADISON MS-HINDS MS-YAZOO MS-
418 PM CDT MON AUG 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON AUG 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTH OF LITTLE YAZOO AT
418 PM CDT...MOVING SOUTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL YAZOO...EXTREME NORTH CENTRAL HINDS...WEST
CENTRAL MADISON AND EXTREME NORTHEASTERN WARREN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3249 9025 3249 9058 3269 9054 3271 9028
TIME...MOT...LOC 2118Z 002DEG 9KT 3262 9039

GRG
Special weather statement, Aug 4, 4:23 PM CDT, 34 minutes before
MSZ037-042145-
ATTALA MS-
423 PM CDT MON AUG 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT MON AUG 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF KOSCIUSKO AT
423 PM CDT...MOVING SOUTHWEST AT 10 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE.

PEOPLE IN CENTRAL ATTALA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3300 8957 3303 8976 3318 8969 3315 8949
TIME...MOT...LOC 2123Z 023DEG 8KT 3310 8962

CME
Special weather statement, Aug 4, 4:33 PM CDT, 24 minutes before
MSZ042-042155-
YAZOO MS-
433 PM CDT MON AUG 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON AUG 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF VAUGHAN AT 433 PM
CDT...MOVING SOUTHWEST AT 5 MPH.

PEOPLE IN EAST CENTRAL YAZOO COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3277 9006 3287 9020 3293 9013 3287 8998
TIME...MOT...LOC 2133Z 054DEG 4KT 3288 9004

CME
Special weather statement, Aug 4, 4:35 PM CDT, 22 minutes before
MSZ061-042155-
FRANKLIN MS-
435 PM CDT MON AUG 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
435 PM CDT MON AUG 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF MCCALL CREEK AT
436 PM CDT...MOVING SOUTHWEST AT 5 MPH.

PEOPLE IN NORTHEASTERN FRANKLIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3153 9082 3161 9072 3159 9063 3141 9063
      3138 9066
TIME...MOT...LOC 2136Z 039DEG 4KT 3154 9066

CME
Special weather statement, Aug 4, 4:41 PM CDT, 16 minutes before
MSZ062-042205-
LINCOLN MS-
441 PM CDT MON AUG 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT MON AUG 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF WEST LINCOLN AT
441 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PEOPLE IN SOUTH CENTRAL LINCOLN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3135 9050 3136 9063 3153 9063 3146 9046
TIME...MOT...LOC 2141Z 031DEG 7KT 3144 9055

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:05 PM CDTSpecial Weather StatementJANHinds30 min
Aug 3, 7:09 PM CDTSevere Thunderstorm WarningJANHinds, Madison19 min
Aug 3, 7:27 PM CDTSpecial Weather StatementJANYazoo28 min
Aug 3, 8:05 PM CDTSpecial Weather StatementJANHinds30 min
Aug 4, 2:02 AM CDTSpecial Weather StatementJANLamar28 min
Aug 4, 12:24 PM CDTSpecial Weather StatementJANMarion31 min
Aug 4, 12:28 PM CDTSpecial Weather StatementJANMarion32 min
Aug 4, 1:15 PM CDTSpecial Weather StatementJANOktibbeha30 min
Aug 4, 2:21 PM CDTSpecial Weather StatementJANScott29 min
Aug 4, 2:23 PM CDTSpecial Weather StatementJANScott27 min
Aug 4, 2:46 PM CDTSpecial Weather StatementJANRankin19 min
Aug 4, 2:50 PM CDTSpecial Weather StatementJANCopiah20 min
Aug 4, 2:57 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson31 min
Aug 4, 3:07 PM CDTSpecial Weather StatementJANLeake33 min
Aug 4, 3:08 PM CDTSpecial Weather StatementJANRankin22 min
Aug 4, 3:12 PM CDTSevere Thunderstorm WarningJANLeake48 min
Aug 4, 3:23 PM CDTSpecial Weather StatementJANMadison22 min
Aug 4, 3:39 PM CDTSevere Thunderstorm WarningJANHinds51 min
Aug 4, 3:45 PM CDTSpecial Weather StatementJANLeake20 min
Aug 4, 3:58 PM CDTSpecial Weather StatementJANLawrence22 min
Aug 4, 4:16 PM CDTSevere Thunderstorm WarningJANClaiborne31 min
Aug 4, 4:18 PM CDTSpecial Weather StatementJANYazoo32 min
Aug 4, 4:20 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo40 min
Aug 4, 4:23 PM CDTSpecial Weather StatementJANAttala22 min
Aug 4, 4:33 PM CDTSpecial Weather StatementJANMadison22 min
Aug 4, 4:35 PM CDTSpecial Weather StatementJANFranklin20 min
Aug 4, 4:41 PM CDTSpecial Weather StatementJANLincoln24 min
Aug 4, 4:59 PM CDTSpecial Weather StatementJANJefferson31 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.